# SDR HALA2020071900151

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 17,476 hours, 2,664 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Test Button
- Condition: Corroded
- Location: Nr 2 Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT FIRE BOTTLE PRESSURE SWITCH TEST POINT CORRODED AND INOPERATIVE. // REMOVED AND REPLACED #2 ENGINE AFT FIRE BOTTLE IAW A330 AMM 26-
21-41.
